MAUDE Adverse Event Report: CARDINAL HEALTH EPUMP SAFETY SCREW SPIKE SET; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH EPUMP SAFETY SCREW SPIKE SET; PUMP, INFUSION, ENTERAL
Model Number 775659
Medical Device Problem Codes Fluid/Blood Leak (1250); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.  if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
Customer reports: the silicone portion of the enteral tube disconnected and the diet nutrition leaked.

Brand Name
EPUMP SAFETY SCREW SPIKE SET
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH
15 hampshire street
mansfield MA 02048
MDR Report Key12016343
Report Number1282497-2021-10290
Device Sequence Number4411316
Product Code LZH
UDI-Device Identifier10884521155831
UDI-Public10884521155831
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number775659
Device Catalogue Number775659
Device Lot Number202720192
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/15/2021
Initial Report FDA Received Date06/17/2021
Patient Sequence Number1